# SDR REXA2021120701114

- Difficulty date: November 10, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 32,384 hours, 22,445 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: AV67021186003
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT VERTICAL STABILIZER DRAG ANGLE IS CRACKED.	C/A: REMOVED AND REPLACE DRAG ANGLE  IAW CRJ 900 SRM 51-42-13-001-001-A01, 51-42-21-001-001-A01 & 51-40-11-001-001-A01
